DOI QR코드

DOI QR Code

COMPLEX FACTORIZATIONS OF THE GENERALIZED FIBONACCI SEQUENCES {qn}

  • Received : 2015.05.11
  • Accepted : 2015.09.04
  • Published : 2015.09.30

Abstract

In this note, we consider a generalized Fibonacci sequence {$q_n$}. Then give a connection between the sequence {$q_n$} and the Chebyshev polynomials of the second kind $U_n(x)$. With the aid of factorization of Chebyshev polynomials of the second kind $U_n(x)$, we derive the complex factorizations of the sequence {$q_n$}.

References

  1. N. D. Cahill, J. R. D'Errico, and J. P. Spence, Complex factorizations of the Fibonacci and Lucas numbers, The Fibonacci Quarterly 41 (1) (2003), 13-19.
  2. M. Edson and O. Yayenie, A new generalization of Fibonacci sequence and extended Binet's formula, Integer 9 (2009), 639-654.
  3. Y. K. Gupta, Y. K. Panwar and O. Sikhwal, Generalized Fibonacci Sequences, Theoretical Mathematics and Applications 2 (2) (2012), 115-124.
  4. Y. K. Gupta, M. Singh and O. Sikhwal, Generalized Fibonacci-Like Sequence Associated with Fibonacci and Lucas Sequences, Turkish Journal of Analysis and Number Theory 2 (6) (2014), 233-238. https://doi.org/10.12691/tjant-2-6-9
  5. A. F. Horadam, A generalized Fibonacci sequences, Amer. Math. Monthly 68 (1961), 455-459 https://doi.org/10.2307/2311099
  6. H.J. Hsiao, On factorization of Chebyshev's polynomials of the first kind, Bulletin of the Institute of Mathematics Academia Sinica 12 (1) (1984), 89-94.
  7. Y. H. Jang and S. P. Jun, Linearization of generalized Fibonacci sequences, Korean J. Math. 22 (2014) (3), 443-454. https://doi.org/10.11568/kjm.2014.22.3.443
  8. D. Kalman and R. Mena, The Fibonacci numbers - Exposed. The Mathematical Magazine 2 (2002).
  9. A. Oteles and M. Akbulak, Positive integer power of certain complex tridiagonal matrices, Applied Mathematics and Computation, 219 (21) (2013), 10448-10455. https://doi.org/10.1016/j.amc.2013.04.030
  10. T.J. Rivlin, The Chebyshev Polynomials{From Approximation Theory to Algebra and Number Theory, Wiley-Interscience, John Wiley, (1990).
  11. O. Yayenie, A note on generalized Fibonacci sequences, Applied Mathematics and Computation 217 (2011), 5603-5611. https://doi.org/10.1016/j.amc.2010.12.038
  12. H. Zhang and Z. Wu, On the reciprocal sums of the generalized Fibonacci sequences, Adv. Differ. Equ. (2013), Article ID 377 (2013).